# SDR REXA2017101001074

- Difficulty date: October 10, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 26,606 hours, 24,261 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Failed
- Location: Elt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

G-SWITCH TEST FOR ELT,  FAILED TO OPERATE.  REMOVED AND REPLACED ELT ASSY IAW AMM 25-62-01-400-801. ELT RAMP TESTED GOOD.
